# SDR AWXA200200728

- Difficulty date: August 12, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 54,318 hours, 34,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - FLIGHT CREW REPORTED THAT THE EMERGENCY FLOOR PROXIMITY ESCAPE PATH LIGHT AT SEAT ROW 6 LT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 6 LT, OPERATIONAL CHECK WAS GOOD.
